The Michigan mathematical journal / managing editor, James M. Kister ... [et al.]

Name(s):
Kister, James M.
The Regents of the University of Michigan.
University of Michigan, Ann Arbor.
University of Michigan, Ann Arbor. Department of Mathematics.
University of Michigan, Ann Arbor. Regents.
University of Michigan, Department of Mathematics.
Registration Number:
TX0000190211
Serial Publication Year:
1978
Imprint:
Ann Arbor : Dept. of Mathematics, University of Michigan.
Description:
print material.
Frequency:
Frequency unknown.
Notes:
Three issues per year.
Description based on:
Vol. 24, no. 2, 1977.
Authorship on Application:
The Regents of the University of Michigan & its Department of Mathematics, employers for hire.
The Regents of the University of Michigan & its Department of Mathematics.
Issues Registered:
v. 24, no. 2, 1977. Claimant: The Regents of the University of Michigan and its Department of Mathematics Created 1977; Pub. 1978-02-22 (In notice: University of Michigan) (In notice: 1977); Reg. 1978-03-16; TX0000043723
v. 24, no. 3. Claimant: The Regents of the University of Michigan and its Department of Mathematics. Created 1978; Pub. 1978-07-15; Reg. 1978-07-25; TX0000089929
v. 25, no. 1. Claimant: The Regents of the University of Michigan and its Department of Mathematics. Created 1978; Pub. 1978-07-26; Reg. 1978-08-21; TX0000149065
v. 25, no. 2. Claimant: The Regents of the University of Michigan and its Department of Mathematics Created 1978; Pub. 1978-09-25; (In notice: University of Michigan) Reg. 1978-10-12; TX0000190211